MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #9 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/MET

STRYKER ORTHOPAEDICS-MAHWAH SCORPIO NRG X3 PS TIBIAL INSERT #9 10MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/MET
Model Number 82-7-0910
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.Device not returned.
 
Event or Problem Description
Procedure: the patient underwent left knee arthroplasty (b)(6) 2018.Patient had left knee periprosthetic joint infection.Then patient underwent one stage left total knee revision on (b)(6) 2020.All components exchanged.Patella initially unresurfaced, on revision patella was resurfaced.Tibial component was replaced with an all poly.
 
Additional Manufacturer Narrative
Corrected data.H4.Additional manufacturer narrative.Reported event.An event regarding infection involving a scorpio insert was reported.The event was not confirmed.Method & results.-product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device was not returned.-clinician review: no medical records were received for review with a clinical consultant.-product history review: all devices were manufactured and accepted into final stock with no relevant reported discrepancies.  -complaint history review: there have been no other similar events for the lot referenced.There have been no other similar events for the sterile lot referenced.Conclusions: all stryker products sold as sterile are validated to a minimum sterility assurance level sal of 10^-6 in accordance to applicable iso standards.The exact cause of the event could not be determined because insufficient information was provided.Further information such as return of the device, pathology reports, pre- and post-operative x-rays and the primary operative report as well as patient history and follow-up notes are needed to complete the investigation for determining root cause.No further investigation for this event is possible at this time.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.Catalog numbers and lot codes of other devices listed in this report: 81-4408l scorpio nrg ps femoral #8 left l010hya; 7115-0009 series 7000 standard tibia rn3xnwa.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
 
Event or Problem Description

Brand Name
SCORPIO NRG X3 PS TIBIAL INSERT #9 10MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/MET
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key11078408
Report Number0002249697-2020-02759
Device Sequence Number2702267
Product Code JWH
UDI-Device Identifier07613327031102
UDI-Public07613327031102
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2022
Device Model Number82-7-0910
Device Catalogue Number82-7-0910
Device Lot NumberA931K8
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/07/2020
Supplement Date Received by Manufacturer01/19/2021
Initial Report FDA Received Date12/28/2020
Supplement Report FDA Received Date01/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age77 YR
Patient Weight109